# SDR 99ZZZX30

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6900V
- Make and model: Beech H35
- Aircraft serial: D4955
- Propeller: Mcauly 2A36C23
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: C6447C23
- Condition: Corroded
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE HUB WAS FOUND TO HAVE CORROSION IN THE RETENTION THREADS BEYOND ACCEPTABLE LIMITS.  SUBMITTER STATED THIS MAY HAVE BEEN PREVENTED IF MAINTAINED ON THE RECOMMENDED TBO'S.
